# SDR CA070402005

- Difficulty date: January 2, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 7,545 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9543991
- Part serial: OCT871662
- Condition: Wrong Part
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE PRE-FLIGHT INSPECTION, NR 3 MAIN WHEEL ASSY FOUND TO BE ASSEMBLED INCORRECTLY. WHEEL HALF`S WERE MISALIGNED BY ONE BOLT HOLE. AMM 32-A2-00 PG.210. FORGED NRS AND LOT NRS WERE NOT ALIGNED. MAIN WHEEL ASSEMBLY REMOVED FROM AIRCRAFT, REPAIRED AND RE-ASSEMBLED IAW AMM 32-42-00 AND CMM AP-480 32-40-35. (TC NR 20070402005)
